# SDR 05FDEA04003

- Difficulty date: November 29, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 69,315 hours, 21,486 cycles
- Engine: Ge CF66K
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FLAP SKIN UPPER SIDE ACCIDENTALLY DAMAGED DURING STRIPPING ACTIVITIES.  REMOVED FLAP SECTION IAW SRM 51-31-01.  REFORMED RIB IAW DPS 3.69.  PERFORMED INSPECTION, NO CRACK FOUND.  PERFORM DOUBLER REPAIR IAW SRM 57-10-00 FIG 85.
